# SDR CA150824001

- Difficulty date: August 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,414 hours
- Engine: Pwc PW150A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 8209083
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 238 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 BLEED HOT CAUTION ILLUMINATED IN CRUISE. QRH PROCEDURE CARRIED OUT AND THE LIGHT EXTINGUISHED. INVESTIGATION BY MAINTENANCE DISCOVERED THAT THE LH NACELLE DUCT LEAK OVERTEMP SWITCH WAS FAULTY. THE SWITCH WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
